Say no to this drug

New Member
  • Content count

    0
  • Joined

  • Last visited


Community Reputation

0 Neutral

About Say no to this drug

New Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
I’m about 30 years old and this drug makes me feel 70
on 03/01/2018
The WORST medical decision I ever made. After the first two months of the “initial break out“ that only some doctors warn you about, I decided I couldn’t take the other side effects. It was after getting off of the drug, however, that creates my biggest concern/complaint/warning for you. For the first time in my life, my hairline started to recede, and I developed more facial hair. I know it seems counterintuitive, but I asked my dermatologist about it, and he said it could be an effect of this drug. If you use this medicine, I strongly encourage you to read the potential side effects before you start the regimen. Especially considering that I was only on it for a couple of months and had such a negative response even after getting off of the drug, I feel it is necessary to warn other people.